Depression Or The Pill?

This is my own experience with Rigevidon, and everyone is different. If you think your pill is having a negative effect, then please speak with your doctor. 

As you have may have noticed from a blog post, I shared a couple of months ago, I was definitely not feeling myself (you can read it here). The last few months have been incredibly hard for me mentally, and this has put a strain on many aspects of my life.

It is hard to talk about, as during this time, I was feeling incredibly erratic, and I was feeling some very horrible feelings. However, we all know I love to overshare, so that explains the blog post.

After I had my implant removed as it was running my skin and making me feel incredibly down, I decided to go onto the pill, Rigevidon. During the first month of taking it, I felt nauseous, had headaches, but this soon stopped after taking my first break. I thought I was getting on with it pretty well, my skin had cleared up, but there were other things that I did not take into consideration. My mental health was plummeting, I was putting on weight, and I didn’t even consider that the pill could be the thing making me feel like this.

I would have days where everything would make me cry, not just a few tears, but I would become hysterical, which would result in something I could only describe as a panic attack. The smallest things would set me off, like Luna nipping me, James not picking something up and even looking at myself in the mirror. It is a horrible place to be in, especially when you are sat at work trying to hold back the tears; at this point, I hated myself and fell into a hole where the things that made me happy no longer did, I was feeling flat, lonely and honestly, that life was not worth living. I didn’t give it much thought, but I wanted to end this horrible feeling I had.

Of course, James and my family made sure I was okay (which I am incredibly thankful for), they told me to go and see the doctor as the suggested that it could be the pill making me feel like this. At this point, I just thought I had some mental health issue until I spoke to my doctor.

Booking an appointment to speak about my feelings made me feel incredibly uneasy, to the point where I wanted to cancel my appointment. However, James said I should definitely go, so I listened. The doctor was so understanding and really listened to what I had to say; I thought he would just tell me to pull myself together, but I think he could see that something was going on.

I explained that I had been feeling this way since starting the pill, and he said it could be that, but he thinks that a might just be depressed. He said I could either go on antidepressants or try not taking the pill. It was an easy choice for me, as I didn’t want to rely on a tablet to make me feel happy. I decided not to take the pill anymore to see if this would stop me feeling so shit, and booked a follow-up appointment in a month.

I stopped taking the pill a week ago today, and you know what? I FEEL SO MUCH BETTER! I’m not ruling out that there may be something going on in my head, but for now, I feel like it was the pill making to feel like I was in such a dark place.

I just think it is so mad that the one tiny pill a day can put you in such a dark and horrible place. Maybe Rigevidon wasn’t the right one for me, but for now, I am sick of pumping my body full of hormones, and I just want to get back to normal.

I know there are a lot of horror stories about Rigevidon, but for some people, it may be fine, but for me, it was not. I could not stress more about going to the doctors if you ever do feel like your mental health is taking a turn for the worse, or that you just don’t feel like yourself anymore.

I am feeling a lot better for now, even though it has only been a week, but I’m feeling super positive for the first time in a while. So here is a to a happier rest of 2019!

This is my own experience with Rigevidon, and everyone is different. If you think your pill is having a negative effect, then please speak with your doctor. 

Leave a Reply

Your email address will not be published. Required fields are marked *

WHAT ABOUT THESE?

Instagram